# SDR CALA2014040890776

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 40,416 hours, 17,557 cycles
- Engine: Iae V2527A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON BOTTOM METAL SEAL WORN.  REMOVED WORN CHAFE STRIP & STRAP.  MATERIAL LOSS <.002 INCHES ON LOWER SPAR.  HFEC OF WORKED AREA IAW NTM 51-10-20 PB6 NO CRACKS FOUND.  FABRICATED EXTENDED ANTI-CHAFING PLATE IAW SRM 54-51-12 FIG 202.  INSTALLED EXTENDED CHAFE PLATE & STRAP IAW SRM 54 -51-12 FIG 202.
